# SDR CA120328004

- Difficulty date: December 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008205
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AOG DUE TO THE CRACKS ON REAR PRESSURE BULKHEAD WEB WHICH WERE DETECTED IAW AWL 53-61-153 INSPECTION.
